# SDR SWAA2014052328295

- Difficulty date: May 1, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 68,557 hours, 57,229 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ACCESS DOOR SKIN CRACKED 17 INCHES FROM AFT EDGE CUT OUT & 6 INCHES FROM LT SIDE.  REPAIRED SKIN IAW SRM.
